Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 452, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 7, 2011, 7:46 PM CDT for 6 counties in Missouri. It was in force for 59 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 7:46 PM CDT (00:46 UTC)
- Expired
- Aug 7, 2011, 8:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Howell County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 183 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:47 PM CDT | TSTM WND DMG | Willow Springs, MO | TREES BLOCKING A ROADWAY NEAR WILLOW SPRINGS. |
| Aug 7, 7:54 PM CDT | TSTM WND GST 68 | Pomona, MO | 59 KT...68 MPH WIND GUST MEASURED AT WEST PLAINS ASOS. |
| Aug 7, 8:00 PM CDT | TSTM WND DMG | Mountain View, MO | POWERLINES REPORTED DOWN. ALSO TREES DOWN ACROSS COUNTY ROADS 1240 AND 2930. |
| Aug 7, 8:00 PM CDT | TSTM WND DMG | Willow Springs, MO | TREES DOWN ACROSS COUNTY ROAD 1990...ALSO SEVERAL REPORTS OF TREES ON HOMES. |
| Aug 7, 8:01 PM CDT | TSTM WND DMG | Summersville, MO | POLICE DEPT AND CITY HALL HAVE LOST THEIR ROOFS. NUMEROUS TREES DOWN IN THE AREA. |
| Aug 7, 8:27 PM CDT | TSTM WND DMG | West Plains, MO | TREES REPORTED DOWN ON POWERLINES AND ON A CAR. |
| Aug 7, 8:34 PM CDT | TSTM WND GST 60 | 3 S Winona, MO | |
| Aug 7, 8:38 PM CDT | TSTM WND DMG | Winona, MO | NUMEROUS REPORTS ON TREES ON HOMES AND CARS. RESCUES CURRENTLY UNDERWAY. |
| Aug 7, 8:40 PM CDT | TSTM WND DMG | 3 N Winona, MO | *** 1 FATAL *** A MAN WAS KILLED FROM A TREE THAT FELL ON HIS CAR WHILE DRIVING. THIS OCCURRED ON COUNTY ROAD 440 ONE TENTH OF A MILE WEST OF HIGHWAY 19 ABOUT 3 MILES NORTH OF WINONA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 6:07 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1238 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2423 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
739
WUUS53 KSGF 080046
SVRSGF
MOC067-091-149-153-203-215-080145-
/O.NEW.KSGF.SV.W.0452.110808T0046Z-110808T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
746 PM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHEASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 845 PM CDT.
* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM EUNICE TO DORA...
MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE ALLEY SPRING...ARROLL...BIRCH TREE...
BRANDSVILLE...CLEAR SPRINGS...DORA...EMINENCE...EUNICE...
HARTSHORN...KOSHKONONG...MONTIER...MOUNTAIN VIEW...PEACE VALLEY...
PINE CREST...POMONA...POTTERSVILLE...ROVER...SILOAM SPRINGS...SOUTH
FORK...SUMMERSVILLE...TERESITA...THOMASVILLE...WEST EMINENCE...WEST
PLAINS...WHITE CHURCH...WILLOW SPRINGS...WINONA AND YUKON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3708 9110 3708 9121 3694 9121 3650 9158
3673 9235 3735 9182 3720 9108 3717 9106
3717 9103
TIME...MOT...LOC 0047Z 284DEG 26KT 3725 9177 3678 9217
WIND...HAIL 60MPH 1.00IN
$$
LINDENBERG1 follow-up statement
933
WWUS53 KSGF 080111
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
811 PM CDT SUN AUG 7 2011
MOC067-091-149-153-203-215-080145-
/O.CON.KSGF.SV.W.0452.000000T0000Z-110808T0145Z/
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-SHANNON MO-TEXAS MO-
811 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN TEXAS...SHANNON...NORTHEASTERN OZARK...WESTERN
OREGON...HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST
OF SUMMERSVILLE TO 6 MILES SOUTH OF DORA...MOVING EAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING DAMAGING WINDS. A 68 MPH WIND WAS MEASURED NEAR THE TOWN
OF POMONA.
LOCATIONS IMPACTED INCLUDE ALLEY SPRING...ARROLL...BIRCH TREE...
BRANDSVILLE...CLEAR SPRINGS...DORA...EMINENCE...EUNICE...GREER...
HARTSHORN...KOSHKONONG...MONTIER...MOUNTAIN VIEW...PEACE VALLEY...
PINE CREST...POMONA...POTTERSVILLE...ROVER...SILOAM SPRINGS...SOUTH
FORK...SUMMERSVILLE...TERESITA...THOMASVILLE...WEST EMINENCE...WEST
PLAINS...WHITE CHURCH...WILLOW SPRINGS...WINONA AND YUKON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN MISSOURI.
&&
LAT...LON 3708 9110 3708 9121 3694 9121 3650 9158
3673 9235 3735 9182 3720 9108 3717 9106
3717 9103
TIME...MOT...LOC 0110Z 284DEG 26KT 3718 9152 3669 9215
WIND...HAIL 70MPH 1.00IN
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:56 PM CDT, 50 minutes earlier.
Area forecast discussion, Aug 7, 6:56 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT SUN AUG 7 2011
.UPDATE...
/ISSUED 647 PM CDT SUN AUG 7 2011/
DEEP MIXED LAYER/DRY SUB CLOUD LAYER SUPPORTING DAMAGING WIND
GUSTS WITH THUNDERSTORMS. GETTING SOME STRONG/BORDERLINE SEVERE
WINDS ALONG OUTFLOW IN SPOTS. WIND DAMAGE THREAT WILL CONTINUE
INTO THE EARLY EVENING HOURS...ESPECIALLY AREAS ALONG AND SOUTH
OF I-44. WILL COVER AN SPECIAL WEATHER STATEMENT FOR STRONG
OUTFLOW WINDS AWAY SOME DISTANCE FROM TSTMS.
DSA
&&
.DISCUSSION...
/ISSUED 225 PM CDT SUN AUG 7 2011/
MAIN CONCERNS ARE TSTM EVOLUTION AND TEMPERATURES IN THE NEAR
TERM.
ONCE AGAIN...TEMPERATURES WERE HOT ACROSS THE REGION WITH DRY AIR
OVER THE WEST AND HIGHER DEW POINTS OVER THE EAST. MODERATELY
GUSTY SOUTHWEST WINDS HAVE REALLY ALLOWED TEMPERATURES TO RISE TO
RECORD LEVELS AT KSGF AND KSGF ONCE AGAIN. ANY OUTFLOW BOUNDARIES
HAVE BECOME SOMEWHAT HARD TO DISCERN OVER THE MO OZARKS ATTM...BUT
STARTING TO SEE SOME CUMULUS POP UP OVER THE WESTERN OZARK
HIGHLANDS. A STRONGER MORE EVIDENT BOUNDARY IS OVER NORTHERN AR
WHERE SOME ISOLD CONVECTION IS ALREADY FIRING. AS WITH PAST
DAYS...A DRY AND DEEPLY MIXED SUB-CLOUD LAYER WILL LEAD TO TSTM
WIND DMG POTENTIAL. MID LEVEL FLOW/DEEP LAYER SHEAR WHILE NOT
OVERLY STRONG...IS ENOUGH TO KEEP SOME UPDRAFTS A BIT MORE LONG
LIVED SHOULD THY GET GOING.
ATTENTION THEN TURNS TO CONVECTION OVER NORTHEAST KS/NORTHWEST
MO. A MESOSCALE STORM CLUSTER IS MOVING ESE THROUGH THAT REGION
WITH A OUTFLOW BOUNDARY EXTENDING SOUTHWEST INTO CNTRL KS. THE
SOUTHERN PORTION OF THIS CONVECTION WILL CONTINUE TO HAVE A
FAVORABLE THERMODYNAMIC ENVIRONMENT TO WORK WITH OWING TO HIGHER
DEW POINTS...WITH PROGGED MLCAPES ON THE ORDER OF 3000 J/KG OVER
THE NORTHERN AND EASTERN CWFA. SOMEWHAT STRONGER MID LEVEL WINDS
OVER THIS REGION WILL CONTINUE TO SUPPORT A SEVERE/ORGANIZED STORM
RISK INTO AT LEAST THE NORTHWEST AND NORTHERN PORTIONS OF THE CWFA
LATE THIS AFTERNOON AND EARLY THIS EVENING EITHER WITH THE
SOUTHERN PORTION OF THE EXISTING CONVECTION OR ALONG THE OUTFLOW
BOUNDARY. DAMAGING WINDS/LARGE HAIL WILL BE THE MAIN STORM RISKS.
ANOTHER SHORTWAVE NOW OVER THE CENTRAL HIGH PLAINS IS ALSO PROGGED
TO SHIFT EAST THEN ESE WITH TIME TONIGHT INTO MON MORNING. HARD TO
KNOW HOW THIS WILL EVOLVE. IN THEORY...A DECENT LOW LEVEL 25-30KT
850MB VEERING JET ALONG WITH A WNW MID LEVEL FLOW SHOULD SUPPORT A
SOUTHEAST MOVING COMPLEX OF STORMS SHOULD IT DEVELOP. FOR
NOW...TIMING WISE WILL HAVE HIGHER POPS FOR LATE TONIGHT OVER THE
NORTHWEST PORTION OF THE CWFA. CONVECTION WILL CONTINUE MOVE INTO
THE CWFA MONDAY MORNING. POTENTIALLY STRONG HEATING OVER THE
SOUTHERN PORTION OF THE CWFA WILL SUPPORT POSSIBLE STORM RE-
INTENSIFICATION/REDEVELOPMENT. WILL HAVE TO SEE HOW THIS EVOLVES.
FOR NOW HAVE FAIRLY HIGH POPS FOR THE CWFA...ESPECIALLY THE
NORTHEAST PORTION.
WILL LIKELY HAVE TO EXTEND SOME HEAT HEADLINES FOR THE SOUTHWEST
CWFA FOR MONDAY...BUT THAT MAY BE IT. A COLD FRONT WILL SHIFT
SOUTH INTO THE REGION MONDAY WITH COOLER AIR CONTINUING TO FILTER
INTO THE REGION INTO TUE. NOCTURNAL CONVECTION NORTH OF THE SFC
WARM FRONT/ELEVATED BAROCLINIC ZONE WILL BE POSSIBLE MON
NIGHT/EARLY TUE...THEN POSSIBLY AGAIN LATE WED/WED NIGHT. AN
ACTIVE CONVECTIVE PERIOD WITH COOLER WEATHER WILL CONTINUE INTO
LATE IN THE WEEK.
DSA
&&
.AVIATION...
/ISSUED 104 PM CDT SUN AUG 7 2011/
FOR THE 00Z KSGF/KJLN/KBBG TAFS...HAVE TEMPO GROUPS FOR TSTMS OVER
THE REGION EARLY IN THE TAF PERIOD. WIND GUSTS WILL BE STRONG AND
ERRATIC AT TIMES THROUGH 02Z-04Z. ANOTHER AREA OF STORMS IS
EXPECTED TO DEVELOP AND PUSH INTO THE REGION AFTER 10Z-12Z. HARD
TO PINPOINT TIMING ATTM SO HAVE COVERED WITH VCTS/CB WEATHER/CLOUD
REMARKS. EXPECTED GENERALLY VFR CONDITIONS WITH LOCALIZED IFR WITH
HEAVIER AREAS OF RAIN.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ056>058-069>071-
082-083-096>098-105-106.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MOZ055-
066>068-077>081-088>095-101>104.
HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ088-093-101>104.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ073-
097-101.
HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR KSZ101.
&&Hazardous weather outlook, Aug 7, 4:20 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 420 PM CDT SUN AUG 7 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 420 PM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED LARGE HAIL RISK. ELEVATED THUNDERSTORM WIND RISK. LIMITED LIGHTNING RISK. EXTREME EXCESSIVE HEAT RISK. ELEVATED FIRE DANGER. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR OVER PORTIONS OF SOUTHEAST KANSAS INTO WEST CENTRAL AND CENTRAL MISSOURI AS A COMPLEX OF SCATTERED THUNDERSTORMS CONTINUES TO TRACK SOUTHEAST INTO AN UNSTABLE ENVIRONMENT. DAMAGING WINDS WILL BE THE MAIN POTENTIAL STORM THREAT ALONG WITH UP TO ONE INCH HAIL. OTHER ISOLATED STORMS MAY DEVELOP FARTHER SOUTH INTO THE MISSOURI OZARKS LATE THIS AFTERNOON AND THIS EVENING WITH LOCALIZED DOWNBURST THUNDERSTORM WINDS POSSIBLE. ADDITIONAL STORMS MAY AFFECT THE REGION LATE TONIGHT AS ANOTHER STORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES EAST AND SOUTHEAST INTO MISSOURI...POSSIBLY AFFECTING PARTS OF SOUTHEAST KANSAS INTO CENTRAL MISSOURI. STRONG OR LOCALLY DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS. TEMPERATURES TODAY HAVE REACHED THE 90S AND 100S AGAIN WITH HEAT INDEX VALUES OF 100 TO 110 DEGREES. GUSTY SOUTHWEST WINDS...DRY CONDITIONS...AND HOT TEMPERATURES HAVE COMBINED TO PRODUCE AN ELEVATED FIRE DANGER FROM SOUTHEAST KANSAS INTO SOUTHWEST MISSOURI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ONGOING THUNDERSTORMS ARE EXPECTED FOR SOME AREAS MONDAY MORNING. WITH DAYTIME HEATING...STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP IN SOME AREAS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN STORM THREATS. HOT TEMPERATURES WILL OCCUR OVER AGAIN OVER PARTS OF SOUTHEAST KANSAS AND FAR SOUTHWEST AND SOUTHERN MISSOURI WITH TEMPERATURES REACHING 100 DEGREES WITH HEAT INDEX VALUES OF 100 TO 105 DEGREES. PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR SOME AREAS FROM SOUTHEAST KANSAS INTO THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT THROUGH MIDNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Aug 7, 6:55 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT SUN AUG 7 2011
MOZ088-093>096-101>105-080100-
CHRISTIAN MO-DOUGLAS MO-JASPER MO-BARRY MO-MCDONALD MO-NEWTON MO-
OZARK MO-STONE MO-TANEY MO-LAWRENCE MO-
655 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR BARRY...CHRISTIAN...NEWTON...
NORTHEASTERN MCDONALD...OZARK...SOUTHERN JASPER...SOUTHERN
LAWRENCE...STONE...TANEY AND WESTERN DOUGLAS COUNTIES UNTIL 800 PM
CDT...
AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG OUTFLOW WINDS ALONG A LINE EXTENDING FROM CENTRAL JOPLIN TO 4
MILES NORTH OF MARIONVILLE TO OLDFIELD TO DOGWOOD...MOVING SOUTHEAST
AT 30 MPH. NORTHWEST WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
OUTFLOW BOUNDARY.
THESE STORMS WILL BE NEAR...
SHOAL CREEK ESTATE...SHOAL CREEK ESTATES...SAGINAW AND CHRISTIAN
CENTER BY 700 PM CDT.
WENTWORTH...DIAMOND...AVA AND HIGHLANDVILLE BY 705 PM CDT.
RITCHEY AND GOODHOPE BY 710 PM CDT.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE. INTERSTATE 44 BETWEEN MILE
MARKERS 4 AND 46 WILL ALSO BE IMPACTED BY THESE WINDS.
LAT...LON 3658 9321 3660 9421 3706 9462 3713 9462
3711 9368 3705 9309 3707 9269 3656 9226
3651 9262
TIME...MOT...LOC 2354Z 325DEG 26KT 3705 9450 3703 9360
3696 9301 3701 9276
BOXELLLocal storm report, Aug 7, 6:59 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
659 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND GST 8 NW HARTVILLE 37.33N 92.61W
08/07/2011 E60 MPH WRIGHT MO AMATEUR RADIO
&&
BOXELLLocal storm report, Aug 7, 7:08 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND GST HARTVILLE 37.25N 92.51W
08/07/2011 E50 MPH WRIGHT MO AMATEUR RADIO
35 TO 50 MPH GUSTS. ALSO 1.25 INCHES OF RAIN IN 20
MINUTES. REPORTED RELAYED VIA AMATEAUR RADIO FROM WRIGHT
COUNTY OEM.
&&
DSALocal storm report, Aug 7, 7:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG DOGWOOD 37.04N 92.83W
08/07/2011 DOUGLAS MO LAW ENFORCEMENT
TREE DOWN ON HWY 14 NEAR DOGWOOD. ALSO A PUBLIC REPORT OF
HIGH WINDS. LIKELY OUTFLOW FROM STORMS TO THE NORTH.
&&
DSALocal storm report, Aug 7, 7:17 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 5 N HARTVILLE 37.32N 92.51W
08/07/2011 E65.00 MPH WRIGHT MO TRAINED SPOTTER
ALSO TREE DAMAGE AND LAWN FURNITURE SCATTERED.
&&
BOXELLLocal storm report, Aug 7, 7:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 3 SW AVA 36.93N 92.70W
08/07/2011 DOUGLAS MO AMATEUR RADIO
POWER LINES DOWN NEAR HWY 76 AND COUNTY RD 430.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 65 min |
| Aug 7, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 61 min |
| Aug 7, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 45 min |
| Aug 8, 1:35 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 19 min |
| Aug 8, 2:32 AM CDT | Special Weather Statement | SGF | Dallas | 28 min |
| Aug 8, 7:04 AM CDT | Special Weather Statement | SGF | Cedar | 56 min |
| Aug 8, 12:09 PM CDT | Flash Flood Warning | SGF | Dallas, Polk | 6 hr |
| Aug 8, 6:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Aug 8, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 29 min |
| Aug 8, 6:51 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Ozark, Stone, Taney | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.